MathSciNet Relay Station
MathSciNet bibliographic data
MR1389533 (97j:65045) 65D32 (41A55 44A60)
Putinar, Mihai A note on Tchakaloff's theorem. Proc. Amer. Math. Soc. 125 (1997), no. 8, 2409–2414.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement